# SDR ASOA2014052110528

- Difficulty date: April 23, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,295 hours, 22,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 669-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN RT SIDE WALL SEAT TRACKS FROM BS 669.4 - 977 HAS CORROSION AND CORRODED SCREWS.   RT SIDE PAX SEAT TRACK FS 784 CORRODED OUT OF LIMITS IAW SRM 53-41-101-001-A01 IAW REPLACEMENT PART ON ORDER.  INSTALLED RT SIDE SEAT TRACK AT FS 784-847 IAW AMM 53-00-49, TASK 53-00-49-400-801.  RT SIDE SEAT TRACK FS713-FS763 CORRODED OUT OF LIMITS IAW SRM 53-41-51-101-001-A01 REQ REPLACEMENT.  INSTALLED RT SIDE SEAT RAIL FS713-FS763 IAW 53-00-49-400-801 AMM AS REQUIRED.  REMOVED SEAT TRACK AT FS784-847 RT IAW AMM 53-00-49, TASK 53-00-49-000-801.  INSTALLED SEAT TRACK RT SIDE FS 784-847 IAW AMM 53-00-49-400-801.
